UNIGE document Scientific Article
previous document  unige:23211  next document
add to browser collection
Title

Small sample asymptotics: a review with applications to robust statistics

Author
Published in Computational Statistics & Data Analysis. 1990, vol. 10, no. 3, p. 207-223
Abstract The aim of this paper is to review concepts, theory, and applications of small sample asymptotic techniques. The striking characteristic of these techniques is that they give uniformly very accurate approximation in the tails of the distribution of a statistics based on n observations even for very small sample sizes. These ideas will be applied to various classes of estimators and tests, including L-estimators, rank procedures, maximum likelihood estimators for general models, and multivariate M-estimators. Other applications to robust statistics, density estimation, and to an efficiency's criterion discussed by Rao will also be discussed.
Identifiers
Full text
Structures
Citation
(ISO format)
RONCHETTI, Elvezio. Small sample asymptotics: a review with applications to robust statistics. In: Computational Statistics & Data Analysis, 1990, vol. 10, n° 3, p. 207-223. https://archive-ouverte.unige.ch/unige:23211

170 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :